# SDR DALA2014070303926

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,397 hours, 47,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Structure
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDS OF 9.00" X 0.500" IN OTBD EDGE AFFECTED FOR VOID OF 16 SQUARE IN AND 58.00 X .0500" IN INBD EDGE AFFECTED FOR VOID OF 877 SQUARE IN ON LT WING HEATER, SM CARD 9,  ZONE 00 SUMMARY.  THIS NRC WAS ACCOMPLISHED IAW ETI-88-14-071, REV 7, ER/A 526807-14, REV ORG.
